On permuting $n$-derivations in near-rings
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 697-707
Printed October 1, 2013
Mohammad Ashraf and Mohammad Aslam Siddeeque
Aligarh Muslim University, Aligarh Muslim University
Abstract : In this paper, we introduce the notion of permuting $n$-deri\-vations in near-ring $N$ and investigate commutativity of addition and multiplication of $N$. Further, under certain constrants on a $n!$-torsion free prime near-ring $N$, it is shown that a permuting $n$-additive mapping $D$ on $N$ is zero if the trace $d$ of $D$ is zero. Finally, some more related results are also obtained.
Keywords : left near-rings, zero symmetric, derivations, permuting $n$-derivations
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd